MathSciNet Relay Station
MathSciNet bibliographic data
MR230049 (37 #5614) 42.56
Kitchen, J. W., Jr. The almost periodic measures on a compact abelian group. Monatsh. Math. 72 1968 217–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement